Generalizations of 1-Deterministic Regular Languages

Title
Generalizations of 1-Deterministic Regular Languages
Authors
한요섭Derick Wood
Keywords
One-unambiguous regular languages; k-lookahead determinism; k-block determinism
Issue Date
2008-09
Publisher
Information and computation
Citation
VOL 206, NO 9-10, 1117-1125
URI
http://pubs.kist.re.kr/handle/201004/33417
ISSN
0890-5401
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE